IEEE - Institute of Electrical and Electronics Engineers, Inc. - Realistic Reduction of Nonlinear Networks

Author(s): D. Gelopulos ; S. Lightfoot
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1978
Volume: PAS-97
Page(s): 495 - 503
ISSN (Paper): 0018-9510
DOI: 10.1109/TPAS.1978.354510
Regular:

This paper describes a step-by-step network reduction technique which is accurate enough to provide realistic simulations of power systems with nonlinear loads. This method has been developed at... View More

Advertisement